# SDR MASA200601965

- Difficulty date: July 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,320 hours, 5,196 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6445 LGB - OVBD SPOILERONS/OTBD SPOILERS CAUTION MSG.  PERFORMED SPOST 1/2 W/FLIGHT CREW.
